RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2015, Volume 6, Issue 4, Pages 99–125 (Mi mvk170)  

Stabilizers of some families of Boolean functions constituting Galois-closed subalgebras of the Schaefer algebra

A. V. Tarasov

Moscow State University of Information Technologies, Radioengineering and Electronics, Moscow

Abstract: Several families of Boolean functions constituting Galois-closed subalgebras of the Schaefer algebra are investigated. For each family we consider sets of functions depending on $n$ variables. Maximal groups of invariant transformations of sets of these functions is the symmetry substitution group of binary $n$-dimensional vectors are constructed.

Key words: Boolean function, Schaefer classes, Post classes, Galois correspondencies.

DOI: https://doi.org/10.4213/mvk170

Full text: PDF file (220 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.571
Received 20.IV.2015

Citation: A. V. Tarasov, “Stabilizers of some families of Boolean functions constituting Galois-closed subalgebras of the Schaefer algebra”, Mat. Vopr. Kriptogr., 6:4 (2015), 99–125

Citation in format AMSBIB
\Bibitem{Tar15}
\by A.~V.~Tarasov
\paper Stabilizers of some families of Boolean functions constituting Galois-closed subalgebras of the Schaefer algebra
\jour Mat. Vopr. Kriptogr.
\yr 2015
\vol 6
\issue 4
\pages 99--125
\mathnet{http://mi.mathnet.ru/mvk170}
\crossref{https://doi.org/10.4213/mvk170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3550803}
\elib{http://elibrary.ru/item.asp?id=25688445}


Linking options:
  • http://mi.mathnet.ru/eng/mvk170
  • https://doi.org/10.4213/mvk170
  • http://mi.mathnet.ru/eng/mvk/v6/i4/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математические вопросы криптографии
    Number of views:
    This page:112
    Full text:38
    References:54
    First page:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019